Tkoč, Michal, Ježek, Jan & Pont, François Le, 2017, Alepia bifida, a new species of moth flies from Central America (Diptera: Psychodidae: Psychodinae)

Tkoč, Michal, Ježek, Jan & Pont, François Le, 2017, Alepia bifida, a new species of moth flies from Central America (Diptera: Psychodidae: Psychodinae), Acta Entomologica Musei Nationalis Pragae (Acta. Ent. Mus. Natl. Pragae) 57 (2), pp. 765-774

publication ID

link to original document

http://dx.doi.org/10.1515/aemnp-2017-0099

document provided by

Marcus